# SDR SWAA2022012763512

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 26,862 hours, 12,152 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NORMAL FLAP EXTENSION FROZE AT THE FLAPS 5 POSITION. LANDED FLAPS 15 USING ALTERNATE EXTENSION. ; / [01] PERFORMED TRAILING EDGE FLAP SYSTEM TEST. BITE CHECK OF FSEU SHOWED NO CURRENT FAULTS. FAULT HISTORY SHOWED NO RECORDED FAULTS. TESTS OF TRAILING EDGE FLAP SYSTEM CHECKED GOOD WITH NO DEFECTS NOTED AT THIS TIME. ALL WORK ACCOMPLISHED IN REF TO M/M 27-51-00-730-801. - PILOT REPORTED NORMAL LANDING USING ALTERNATE FLAPS.
